# SDR IPXA2014091584297

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587673
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL BS 412 HAS DAMAGE.  REPAIRED IAW SRM 53-00-50-2R.
